Jump to content

Fishinbowl: Emotionless, meaninglessness and headache


Fishinbowl

Recommended Posts

Fishinbowl

Hey, so for 5 years, I have felt next to no positive emotion (due to antipsychotics and possibly other drugs) When I feel emotion, it is very insignificant (I suppose around 1-10% of what I used to feel).

 

 

I also have headaches of an odd kind which constantly bother me. I feel like the muscles in my head have been damaged. Sometimes, it feels like my head is burning. Always, additionally, I can feel the muscles in my head,

even if I’m not moving them (something which did not occur before these medications). I notice

this headache thing occurred after accidentally taking an antipsychotic after I had gotten off of them. 

 

 

 

I am struggling greatly, seeing that my life is pointless. No point is ever sufficient without emotion, aside from love which I am finding great difficulty in finding. 

 

To be honest, I am rather suicidal for these reasons. My life is just suffering, no pleasure. 

 

 

I hope I can find some people I love, and I hope I can find some good advice for my symptoms. 

 

 

None of the stuff I have tried has been helpful. 

 

 

I felt my life was worth it when I had someone I love, but I no longer have that. 

 

I thought that I was gonna end my life today, but I’m just doing all that I can to avoid that, it seems. I’m just trying to find something which doesn’t make that necessary. 

 

 

I really hope I can find someone and some things. 

Geodon 2016

Abilify 2016 

Abilify 2019

Lexapro 2016-2018

Vivance 2015- 2018

Link to post
  • ChessieCat changed the title to Fishinbowl: Emotionless, meaninglessness and headache
  • Administrator
Altostrata

Welcome, @Fishinbowl

 

Emotional anesthesia is a common adverse effect of psychiatric drugs, or it can emerge as a withdrawal symptom when you go off. What drugs are you taking now?

 

Do you get this headache at any particular times of day?

 

To help us out, follow these instructions Please summarize your drug and withdrawal history in your signature You may need to use a computer to do this.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Fishinbowl

I have completed the signature. 

 

My headaches happen all throughout the day.

I believe that the medication damaged the muscles in my head. 

Geodon 2016

Abilify 2016 

Abilify 2019

Lexapro 2016-2018

Vivance 2015- 2018

Link to post
  • Administrator
Altostrata

Do you feel your head, neck, and jaw muscles are tight? Do your jaw or teeth hurt?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
  • 2 weeks later...
Fishinbowl

I feel like my head is burning, almost, so to speak. 

 

 

I can feel the muscles when I move my ear. 

 

 

Sometimes, when I’m lucky, they are hardly noticeable — this is the state I want to try to be in as much as possible. 

Geodon 2016

Abilify 2016 

Abilify 2019

Lexapro 2016-2018

Vivance 2015- 2018

Link to post
NeDaytoDayMJ

Are the headaches still happening?  I’ve had them consistently the past week and can relate to the symptoms.  It feels like pressure on side of head and muscles hurt. I feel for you.  Please be well.  

2010 - 2019 Zoloft 75 mg

2019 Lexapro 20 mg (6 months)

2019 Lexapro 10 mg (6 months)

2020 Lexapro 5 mg

2021 Lexapro 2.5 mg until July 24, 2021 (Date quit)

2021 Lexapro .5 mg Reinstatement Aug 18, 2021

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy